MathSciNet Relay Station
MathSciNet bibliographic data
MR367276 (51 #3518) 32C40 (14D15)
Riemenschneider, Oswald Deformationen von Quotientensingularitäten (nach zyklischen Gruppen). (German) Math. Ann. 209 (1974), 211–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement